| Model Number |
DRT375 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Halo (2227)
| Date of Event |
06/05/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient implanted with a tecnis odyssey simplicity intraocular lens (iol) 16.0d on (b)(6) 2025, experienced unclear overall vision, worsened near vision, and halos around lights at night.The directions for use were followed.The issue was identified during a post-operative examination, and the lens was explanted during a secondary surgery on july 15, 2025.There were no unplanned surgical complications, and the patient has fully recovered.No further information is available.
Additional Manufacturer Narrative
Section a3b: unknown; information not provided.Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
The product was returned to the manufacturing site for evaluation.Additional information: section d9: device available for evaluation? yes section d9: date returned to manufacturer: september 2, 2025 section h3: evaluated by manufacturer: yes device evaluation: visual inspection of the complaint device reveal that the lens was received cut in half and coated in viscoelastic residue.The lens halves were cleaned revealing a scratch on one lens half.The complaint issues were not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to the manufacturing or design process.Based on the complaint investigation results, the product was released within specification.No product deficiency or product malfunction could be identified.No nonconformity report, documentation or labeling changes, and further escalations are required.Johnson & johnson surgical vision will continue to monitor these types of complaints.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.